Coricidin Cold and Flu Extra Strength (Decongestant-Free)

DIN: 02245638

$8.99

Pack Size: 20 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg, chlorpheniramine 2 mg and dextromethorphan 15 mg.

Helps to provide relief from symptoms associated with cold and flu, such as sneezing, runny nose, dry cough, headaches, aches and pains, and fever.

Category: Tags: , , ,

Product on Backorder